# SDR QXEA2012131301694

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,281 hours, 28,401 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Leaking
- Location: Center
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL COMING FROM THE CENTER POINT REFUELING AREA OF THE FUELING PANEL.
